BibTeX record journals/jsc/Bonacina96

download as .bib file

@article{DBLP:journals/jsc/Bonacina96,
  author    = {Maria Paola Bonacina},
  title     = {On the Reconstruction of Proofs in Distributed Theorem Proving: a
               Modified Clause-Diffusion Method},
  journal   = {J. Symb. Comput.},
  volume    = {21},
  number    = {4},
  pages     = {507--522},
  year      = {1996},
  url       = {https://doi.org/10.1006/jsco.1996.0028},
  doi       = {10.1006/jsco.1996.0028},
  timestamp = {Tue, 06 Jun 2017 22:26:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsc/Bonacina96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics